Benylin - Cold & Flu Max Strength Capsules (16)
Benylin - Cold & Flu Max Strength Capsules
Benylin Cold and Flu Maximum Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.
The capsules contain paracetamol, which helps to bring down a fever whilst also helping to reduce aches, pains and headaches. The capsules also contain phenylephrine is used as a decongestant, and helps reduce swelling in the passages of the nose making it easier for to breathe. The added caffeine helps combat drowsiness, allowing you to feel more like your usual safe and get stuck into the day ahead.
The capsules contain:
- Paracetamol, an analgesic and antipyretic to relieve pain and fever.
- Caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief.
- Phenylephrine, a decongestant to relieve nasal congestion.
How to use:
For oral use only.
Swallow whole with water. Do not chew.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Children and adolescents: Do not give to children under 16 years.
Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours as required.
Leave at least 4 to 6 hours between doses.
Do not take more than eight capsules (4 doses) in any 24 hours period.
If symptoms persist, talk to your doctor or pharmacist.
Do not take for more than 3 days unless advised by your doctor.
Active ingredients: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg.
Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).
Paracetamol products are limited to a total of 100 tablets/capsules per order.
This Medicine is sold by The French Pharmacy at the professional discretion of a pharmacist.
Please note that you must be in to sign for this delivery.
We need to ensure that this medicine is suitable for the person it is intended for. Therefore a pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.
Please ensure your contact details are correct before ordering this medicine.